CSpace
quasihomeomorphismsandmeasuresoffiniteenergyintegralsofgeneralizeddirichletforms
Sun Wei
2000
Source Publicationactamathematicasinicaenglishseries
ISSN1000-9574
Volume16Issue:2Pages:325
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47258
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Sun Wei. quasihomeomorphismsandmeasuresoffiniteenergyintegralsofgeneralizeddirichletforms[J]. actamathematicasinicaenglishseries,2000,16(2):325.
APA Sun Wei.(2000).quasihomeomorphismsandmeasuresoffiniteenergyintegralsofgeneralizeddirichletforms.actamathematicasinicaenglishseries,16(2),325.
MLA Sun Wei."quasihomeomorphismsandmeasuresoffiniteenergyintegralsofgeneralizeddirichletforms".actamathematicasinicaenglishseries 16.2(2000):325.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun Wei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun Wei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun Wei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.